# SDR SWAA2022071315083

- Difficulty date: June 3, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD CARGO DOOR CUTOUT WEB; AT STA: 440 TO 492.4; STR: 25R; WL: 156.4; HAS MULTIPLE SPOTS OF CORROSION (DOT: 25-3). / [01] EVALUATED FWD CARGO DOOR CUTOUT WEB AND FOUND DOOR CUTOUT WEB EXFOLIATED REF B737-700 SRM 53-00-53-1A-2;[02] LOCATED AND DRILL NEW FWD CARGO DOOR CUT OUT WEB PER REF SRM 51-40-05-0G-0.;[03] VERIFIED STEP 1 AND 2. OK TO TREAT AND PRIME WEB.;[04] TREATED AND PRIMED FWD CARGO DOOR CUTOUT WEB PER REF AMM 51-21-41-370-804 AND AMM 51-21-72-370-804;[05] VERIFIED STEP 4. OK TO INSTALL NUT PLATES.;[06] INSTALLED NUT PLATES AT FWD CARGO DOOR CUTOUT WEB PER SRM 51-40-02-0G-0.;[07] EVALUATED FWD CARGO DOOR CUTOUT WEB AND FOUND DOOR CUTOUT WEB EXFOLIATED; LOCATED AND DRILL NEW FWD CARGO DOOR CUT OUT WEB ;TREATED; PRIMED INSTALLED NUT PLATES PER REF SRM 53-00-53-1A-2;SRM 51-40-05-0G-0. SRM 51-40-02-0G-0. INSTALLATION TO BE ACCOMPLISHED ON JOB CARD TTG8Q004BSET.;[08] VERIFIED 6 AND 7
